Ohio, 2004

Flooding in Ohio, June 25, 2004

June 25, 2004 · NWS ILN · 2 events in 1 county or zone

2 flood, as filed by the National Weather Service.

Where it happened

Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 25, 9:40 AM EST, 4 hours 7 minutes earlier.

Area forecast discussion, Jun 25, 9:40 AM EST, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1040 AM EDT FRI JUN 25 2004

.DISCUSSION...
SFC BOUNDARY WAS LOCATED FROM MD...INTO W VA...NRN KY...THEN INTO
ARKANSAS.  THIS BOUNDARY WILL MOVE LITTLE THROUGH THE AFTN HOURS.
NEW 12Z ETA NOW TRICKLING IN.  BEST SFC TO 925 MB CONVERGENCE FCST
FROM JUST SOUTH OF COLUMBUS TO EVANSVILLE.  HOWEVER..UPR LVL
SUPPORT...IN THE FORM OF A S/WV AND UPPER LEVEL JET...IS FCST TO BE
LOCATED ACRS THE SERN CWFA.  THIS IS WHERE THE AIR WILL BE MOST
UNSTABLE...LOCATED NEAR THE FRONTAL BOUNDARY.  THUS...WILL PLACE THE
HIGHEST POPS HERE.  850 MB POST FRONTAL CONVERGENCE ACRS THE NRN
CWFA SHOULD CONTINUE TO WEAKEN INTO THE AFTN HOURS...AND THUS EXPECT
PCPN TO END HERE.  TEMPS TRICKY TODAY DUE TO CLOUD COVER...AND WILL
DO SOME MINOR TWEAKS.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.
OH...NONE.

&&
Hazardous weather outlook, Jun 25, 3:31 AM EST, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
431 AM EDT FRI JUN 25 2004

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-251100-
ADAMS OH-AUGLAIZE OH-BOONE KY-BRACKEN KY-BROWN OH-BUTLER OH-
CAMPBELL KY-CARROLL KY-CHAMPAIGN OH-CLARK OH-CLERMONT OH-CLINTON OH-
DARKE OH-DEARBORN IN-DELAWARE OH-FAIRFIELD OH-FAYETTE OH-FAYETTE IN-
FRANKLIN OH-FRANKLIN IN-GALLATIN KY-GRANT KY-GREENE OH-HAMILTON OH-
HARDIN OH-HIGHLAND OH-HOCKING OH-KENTON KY-LEWIS KY-LICKING OH-
LOGAN OH-MADISON OH-MASON KY-MERCER OH-MIAMI OH-MONTGOMERY OH-
OHIO IN-OWEN KY-PENDLETON KY-PICKAWAY OH-PIKE OH-PREBLE OH-RIPLEY IN-
ROBERTSON KY-ROSS OH-SCIOTO OH-SHELBY OH-SWITZERLAND IN-UNION OH-
UNION IN-WARREN OH-WAYNE IN-
505 AM EDT FRI JUN 25 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN INDIANA...NORTHERN
KENTUCKY AND THE SOUTHWEST QUARTER OF OHIO.

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

2 flood. Local standard time, as filed.

Flood, Adams

When
June 25, 1:47 PM EST to 1:50 PM EST
Where
Adams forecast zone
Reported by
LAW ENFORCEMENT
Coordinates
38.846, -83.472 (the zone’s center; the record gives no point)

Several roads were flooded near Manchester after a slow moving thunderstorm dropped two to three inches of rain.

Flood, Adams

When
June 25, 2:00 PM EST to 3:30 PM EST
Where
Adams forecast zone
Reported by
TRAINED SPOTTER
Coordinates
38.846, -83.472 (the zone’s center; the record gives no point)

Several roads were flooded near Manchester after a slow moving thunderstorm dropped two to three inches of rain.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2004Every state in 2004This day in weather historyWarnings in Ohio, June 2004

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5410045, 5410046.